# SDR HEEA0010102

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 311665508
- Condition: Intermittent
- Location: Eng Control
- Part time: 331 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT EEC FAIL HIGH EGT INDICATIONS.  REMOVED FROM ENGINE S/N PCE2066028 AT ENGINE TOTAL TIME 149:10.
